View Full Version : I'm getting bald and old

02-17-2011, 10:50 PM
Hello everyone, I just wanted to say that I've been reading a lot of stories here and i feel really bad for people who are going through this horrible experience, and at the same time i feel really good and happy about people who get their hair and hopes back :).

I am almost 23 years old and about 2 years ago my hair started thinning really bad. At first I did not pay any attention since I was 21 I thought it was just stress, diet and probably lack of sleep, but guess what?
my hairline is worse everyday and my crown area looks just as bad and i feel really bad almost depressed because i never thought that at this age i would look like this.
I already lost my hair once because i had to take chemotherapy when i was 18, my hair was really thick and strong. After chemotherapy my hair never grew the same thickness,instead it grew thin but my whole head was covered with hair so i didn't care much at all but now I do because i'm losing my hair little by little.

So i have a question, I have no insurance and I have about one thousand dollars saved, do you think it should be enough to go to the doctor and get a prescription for propecia?

thank you everyone, you guys are in my prayers every night.

02-18-2011, 09:13 AM
my advice is to visit a leading hair restoration surgeon for a consultation...many first time consults are free or $50. Ask him/her to provide a prescription for generic finasteride. The active ingredient is identical to propecia and its cheaper. Generic finasteride can be had for 60-100 for a 4 month supply.

I would skip on visiting a dermotologist. They tend to be expensive especially if you dont have insurance. I am sure they would get you for at least 300-400. Hope this advice helps.

02-18-2011, 11:21 PM
thanks a lot, I will get an appointment with a restoration surgeon and I will ask him to prescribe me generic finasteride, although I'm really worried about all the things they say about it? has anyone gotten the good results with no side effects?
thank you :)